# SDR IXXA20251010063

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 90,325 hours, 39,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PEDESTAL FLASHLIGHT BATTERY INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 25-64-02. OPERATIONAL CHECK GOOD.
